# SDR DALA2019041752498

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 59,300 hours, 19,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGHN NEAR AFT GALLEY HANGING ON SCREWS. REPLACED MISSING HARDWARE. OPS GOOD. OK FOR SERVICE. (LP# 5278206)
